Alert archive / Missouri / River Flood Warnings in 2015

River Flood Warning 7, NWS Kansas City, MO

May 7, 2015Carroll County, Lafayette County, Saline County, Missouri

NWS Kansas City, MO issued this river flood warning at May 7, 2015, 10:23 AM CDT for Carroll County, Lafayette County, Saline County, Missouri. It took effect at May 10, 2015, 7:45 AM CDT. It was in force for 53 hr.

The area

The outline as issued.

The facts

Issued
May 7, 2015, 10:23 AM CDT (15:23 UTC)
In effect from
May 10, 2015, 7:45 AM CDT
Expired
May 12, 2015, 1:00 PM CDT
In force
53 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
Minor

Counties Carroll County, MO, Lafayette County, MO, Saline County, MO

The radar

The Pleasant Hill radar (KEAX), 77 km from the middle of the area, began a volume at 15:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Missouri River near Waverly (WVYM7).

Action stage
17 ft
Minor stage
20 ft
Moderate stage
29 ft
Major stage
31 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06895500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

977 
WGUS43 KEAX 071523
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED          
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
1023 AM CDT THU MAY 7 2015
  

...The National Weather Service in Pleasant Hill Mo has issued a 
flood warning for the following rivers in Kansas...Missouri...

  Missouri River at St Joseph affecting Doniphan...Andrew and 
  Buchanan Counties.
  
  Missouri River at Napoleon affecting Jackson...Lafayette and Ray 
  Counties.
  
  Missouri River at Waverly affecting Carroll...Lafayette and Saline 
  Counties.
  
  Missouri River At Miami affecting Carroll...Chariton and Saline 
  Counties.

.An area of heavy rain affected portions of the Platte River basin 
across Nebraska last night. Rain amounts ranged from 3 to as
much as 8 inches during the event. Runoff from this rainfall will
cause significant rises to water levels along the Missouri River.
In addition, more rounds of showers and thunderstorms are expected
from today through the weekend. The current river forecast only 
reflects the next 24 hours of forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

KSC043-MOC003-021-081523-
/O.NEW.KEAX.FL.W.0005.150509T0410Z-150511T1251Z/
/SJSM7.1.ER.150509T0410Z.150509T1800Z.150510T1251Z.NO/
1023 AM CDT THU MAY 7 2015

The National Weather Service in Pleasant Hill Mo has issued a 

* Flood Warning for 
  The Missouri River at St Joseph.
* from Friday evening to Monday morning.
* At  9:30 AM Thursday the stage was 9.6 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Friday before midnight and 
  continue to rise to near 19.6 feet by early Saturday afternoon. The
  river will fall below flood stage by Sunday morning.
* At 19.0 feet...Backwater from the Missouri River floods property 
  along the Nodaway river at Nodaway, Missouri.
* At 17.0 feet...Lowland flooding upstream and downstream from St. 
  Joseph occurs.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  St Joseph       17    9.6   Thu 09 AM   19.6 early Sat afternoon
     
&&
  
LAT...LON 3991 9501 3990 9489 3975 9483 3964 9488 3970 9505

  

$$

MOC095-107-177-081523-
/O.NEW.KEAX.FL.W.0006.150510T0341Z-150512T0748Z/
/NAPM7.1.ER.150510T0341Z.150510T1800Z.150511T0748Z.UU/
1023 AM CDT THU MAY 7 2015

The National Weather Service in Pleasant Hill Mo has issued a 

* Flood Warning for 
  The Missouri River at Napoleon.
* from Saturday evening to late Monday night.
* At 10:00 AM Thursday the stage was 11.7 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Saturday before midnight and 
  continue to rise to near 18.3 feet by early Sunday afternoon. The 
  river will fall below flood stage by early Monday morning.
* At 17.0 feet...Low-lying areas unprotected by levees begin to 
  flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Napoleon        17   11.7   Thu 10 AM   18.3 early Sunday afternoon
     
&&
  
LAT...LON 3916 9415 3922 9417 3925 9386 3918 9384 3911 9405

  

$$

MOC033-107-195-081522-
/O.NEW.KEAX.FL.W.0007.150510T1245Z-150512T1800Z/
/WVYM7.1.ER.150510T1245Z.150511T0000Z.150511T1800Z.NO/
1023 AM CDT THU MAY 7 2015

The National Weather Service in Pleasant Hill Mo has issued a 

* Flood Warning for 
  The Missouri River at Waverly.
* from Sunday morning to Tuesday afternoon.
* At  9:30 AM Thursday the stage was 14.8 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Sunday morning and continue to
  rise to near 21.1 feet by Sunday evening. The river will fall below
  flood stage by early Monday afternoon.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Waverly         20   14.8   Thu 09 AM   21.1 Sunday evening
     
&&
  
LAT...LON 3925 9386 3933 9331 3928 9327 3922 9330 3918 9384

  

$$

MOC033-041-195-081522-
/O.NEW.KEAX.FL.W.0008.150510T2100Z-150512T2125Z/
/MIAM7.1.ER.150510T2100Z.150511T0600Z.150511T2125Z.NO/
1023 AM CDT THU MAY 7 2015

The National Weather Service in Pleasant Hill Mo has issued a 

* Flood Warning for 
  The Missouri River At Miami.
* from Sunday afternoon to Tuesday afternoon.
* Flood stage is 18.0 feet.
* Forecast...The river is forecast to have a maximum value of 19.0 
  feet early Monday morning.
* At 18.0 feet...Low-lying rural areas outside of levees begin to 
  flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Miami           18   Not Available      19.0 early Monday morning
     
&&
  
LAT...LON 3933 9331 3943 9319 3938 9307 3928 9327


$$
3 follow-up statements
096 
WGUS83 KEAX 081451
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
951 AM CDT FRI MAY 8 2015
   

...The Flood Warning continues for the following rivers in Kansas...
Missouri...

  Missouri River at St Joseph affecting Doniphan...Andrew and Buchanan
  Counties.

  Missouri River at Napoleon affecting Jackson...Lafayette and Ray 
  Counties.

  Missouri River at Waverly affecting Carroll...Lafayette and Saline 
  Counties.

  Missouri River At Miami affecting Carroll...Chariton and Saline 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

KSC043-MOC003-021-091451-
/O.EXT.KEAX.FL.W.0005.150509T0336Z-150511T0112Z/
/SJSM7.1.ER.150509T0336Z.150509T1200Z.150510T0112Z.NO/
951 AM CDT FRI MAY 8 2015

The Flood Warning continues for
  The Missouri River at St Joseph.
* from this evening to Sunday evening.
* At  9:30 AM Friday the stage was 13.1 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise 
  to near 17.3 feet by Saturday morning. The river will fall below 
  flood stage by Saturday evening.
* At 17.0 feet...Lowland flooding upstream and downstream from St. 
  Joseph occurs.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  St Joseph       17   13.1   Fri 09 AM   17.3 Saturday morning
     
&&
  
LAT...LON 3991 9501 3990 9489 3975 9483 3964 9488 3970 9505

  

$$

MOC095-107-177-091450-
/O.EXT.KEAX.FL.W.0006.150510T1200Z-150511T1200Z/
/NAPM7.1.ER.150510T1200Z.150510T1200Z.150510T1200Z.UU/
951 AM CDT FRI MAY 8 2015

The Flood Warning continues for
  The Missouri River at Napoleon.
* from Sunday morning to Monday morning.
* At  9:00 AM Friday the stage was 11.0 feet.
* Flood stage is 17.0 feet.
* Forecast...The river is expected to rise to near flood stage Sunday
  morning.
* At 17.0 feet...Low-lying areas unprotected by levees begin to 
  flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Napoleon        17   11.0   Fri 09 AM   17.0 Sunday morning
     
&&
  
LAT...LON 3916 9415 3922 9417 3925 9386 3918 9384 3911 9405

  

$$

MOC033-107-195-091450-
/O.EXT.KEAX.FL.W.0007.150510T1800Z-150512T0000Z/
/WVYM7.1.ER.150510T1800Z.150510T1800Z.150511T0000Z.NO/
951 AM CDT FRI MAY 8 2015

The Flood Warning continues for
  The Missouri River at Waverly.
* from Sunday afternoon to Monday evening.
* At  9:30 AM Friday the stage was 14.4 feet.
* Flood stage is 20.0 feet.
* Forecast...The river is expected to rise to near flood stage early 
  Sunday afternoon.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Waverly         20   14.4   Fri 09 AM   20.0 early Sunday afternoon
     
&&
  
LAT...LON 3925 9386 3933 9331 3928 9327 3922 9330 3918 9384

  

$$

MOC033-041-195-091450-
/O.EXT.KEAX.FL.W.0008.150511T0000Z-150512T0600Z/
/MIAM7.1.ER.150511T0000Z.150511T0000Z.150511T0600Z.NO/
951 AM CDT FRI MAY 8 2015

The Flood Warning continues for
  The Missouri River At Miami.
* from Sunday evening to late Monday night.
* At  9:08 AM Friday the stage was 12.5 feet.
* Flood stage is 18.0 feet.
* Forecast...The river is expected to rise to near flood stage Sunday
  evening.
* At 18.0 feet...Low-lying rural areas outside of levees begin to 
  flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Miami           18   12.5   Fri 09 AM   18.0 Sunday evening
     
&&
  
LAT...LON 3933 9331 3943 9319 3938 9307 3928 9327

  

$$
085 
WGUS83 KEAX 090114
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
814 PM CDT FRI MAY 8 2015
   

...The Flood Warning continues for the following rivers in Kansas...
Missouri...

  Missouri River at St Joseph affecting Doniphan...Andrew and Buchanan
  Counties.

...The Flood Warning continues for the following rivers in 
Missouri...

  Missouri River at Napoleon affecting Jackson...Lafayette and Ray 
  Counties.
  Missouri River at Waverly affecting Carroll...Lafayette and Saline 
  Counties.
  Missouri River At Miami affecting Carroll...Chariton and Saline 
  Counties.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

KSC043-MOC003-021-100114-
/O.EXT.KEAX.FL.W.0005.150509T0600Z-150510T2159Z/
/SJSM7.1.ER.150509T0600Z.150509T1200Z.150509T2159Z.NO/
814 PM CDT FRI MAY 8 2015

The Flood Warning continues for
  The Missouri River at St Joseph.
* from late tonight to Sunday afternoon.
* At  7:30 PM Friday the stage was 16.2 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Saturday morning and 
  continue to rise to near 17.2 feet by Saturday morning. The river 
  will fall below flood stage by Saturday afternoon.
* At 17.0 feet...Lowland flooding upstream and downstream from St. 
  Joseph occurs.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  St Joseph       17   16.2   Fri 07 PM   17.2 Saturday morning
     
&&
  
LAT...LON 3991 9501 3990 9489 3975 9483 3964 9488 3970 9505

  

$$

MOC095-107-177-100114-
/O.CON.KEAX.FL.W.0006.150510T1200Z-150511T1200Z/
/NAPM7.1.ER.150510T1200Z.150510T1200Z.150510T1200Z.UU/
814 PM CDT FRI MAY 8 2015

The Flood Warning continues for
  The Missouri River at Napoleon.
* from Sunday morning to Monday morning.
* At  8:00 PM Friday the stage was 11.1 feet.
* Flood stage is 17.0 feet.
* Forecast...The river is expected to rise to near flood stage Sunday
  morning.
* At 17.0 feet...Low-lying areas unprotected by levees begin to 
  flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Napoleon        17   11.1   Fri 08 PM   17.0 Sunday morning
     
&&
  
LAT...LON 3916 9415 3922 9417 3925 9386 3918 9384 3911 9405

  

$$

MOC033-107-195-100114-
/O.CON.KEAX.FL.W.0007.150510T1800Z-150512T0000Z/
/WVYM7.1.ER.150510T1800Z.150510T1800Z.150511T0000Z.NO/
814 PM CDT FRI MAY 8 2015

The Flood Warning continues for
  The Missouri River at Waverly.
* from Sunday afternoon to Monday evening.
* At  7:30 PM Friday the stage was 14.3 feet.
* Flood stage is 20.0 feet.
* Forecast...The river is expected to rise to near flood stage early 
  Sunday afternoon.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Waverly         20   14.3   Fri 07 PM   20.0 early Sunday afternoon
     
&&
  
LAT...LON 3925 9386 3933 9331 3928 9327 3922 9330 3918 9384

  

$$

MOC033-041-195-100114-
/O.CON.KEAX.FL.W.0008.150511T0000Z-150512T0600Z/
/MIAM7.1.ER.150511T0000Z.150511T0000Z.150511T0600Z.NO/
814 PM CDT FRI MAY 8 2015

The Flood Warning continues for
  The Missouri River At Miami.
* from Sunday evening to late Monday night.
* At  7:56 PM Friday the stage was 12.1 feet.
* Flood stage is 18.0 feet.
* Forecast...The river is expected to rise to near flood stage Sunday
  evening.
* At 18.0 feet...Low-lying rural areas outside of levees begin to 
  flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Miami           18   12.1   Fri 08 PM   18.0 Sunday evening
     
&&
  
LAT...LON 3933 9331 3943 9319 3938 9307 3928 9327

  

$$
322 
WGUS83 KEAX 091717
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
1217 PM CDT SAT MAY 9 2015
   

...The Flood Warning is cancelled for the following rivers in 
Kansas...Missouri...

  Missouri River at St Joseph affecting Doniphan...Andrew and 
  Buchanan Counties.

  Missouri River at Napoleon affecting Jackson...Lafayette and Ray 
  Counties.

  Missouri River at Waverly affecting Carroll...Lafayette and Saline 
  Counties.

  Missouri River At Miami affecting Carroll...Chariton and Saline 
  Counties.


.(***Optional - Describe the hydrometeorological cause of flooding 
and future rainfall forecast. This section must be preceded by a 
single dot WITH NO SPACE BETWEEN DOT AND FIRST WORD.Remove this 
section and leading dot if you do not wish to include this section in
the product.***)

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

KSC043-MOC003-021-091747-
/O.CAN.KEAX.FL.W.0005.000000T0000Z-150510T2159Z/
/SJSM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1217 PM CDT SAT MAY 9 2015

The Flood Warning is cancelled for
  The Missouri River at St Joseph.
* At 11:30 AM Saturday the stage was 16.5 feet.
* Flood stage is 17.0 feet.
* Forecast...The river crested below flood stage at 16.7 feet. The 
  river will continue to fall to 15.0 feet by Sunday morning.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  St Joseph       17   16.5   Sat 11 AM   16.6 this afternoon
     
&&
  
LAT...LON 3991 9501 3990 9489 3975 9483 3964 9488 3970 9505

  

$$

MOC095-107-177-091747-
/O.CAN.KEAX.FL.W.0006.000000T0000Z-150511T1200Z/
/NAPM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
1217 PM CDT SAT MAY 9 2015

The Flood Warning is cancelled for
  The Missouri River at Napoleon.
* At 12:00 PM Saturday the stage was 14.0 feet.
* Flood stage is 17.0 feet.
* Forecast...The river will crest below flood stage with a value of 
  15.8 feet Sunday morning.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Napoleon        17   14.0   Sat 12 PM   15.8 Sunday morning
     
&&
  
LAT...LON 3916 9415 3922 9417 3925 9386 3918 9384 3911 9405

  

$$

MOC033-107-195-091747-
/O.CAN.KEAX.FL.W.0007.000000T0000Z-150512T0000Z/
/WVYM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1217 PM CDT SAT MAY 9 2015

The Flood Warning is cancelled for
  The Missouri River at Waverly.
* At 11:30 AM Saturday the stage was 15.1 feet.
* Flood stage is 20.0 feet.
* Forecast...The river will crest below flood stage with a value of 
  19.0 feet early Sunday afternoon.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Waverly         20   15.1   Sat 11 AM   19.0 early Sunday afternoon
     
&&
  
LAT...LON 3925 9386 3933 9331 3928 9327 3922 9330 3918 9384

  

$$

MOC033-041-195-091747-
/O.CAN.KEAX.FL.W.0008.000000T0000Z-150512T0600Z/
/MIAM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1217 PM CDT SAT MAY 9 2015

The Flood Warning is cancelled for
  The Missouri River At Miami.
* At 10:49 AM Saturday the stage was 12.1 feet.
* Flood stage is 18.0 feet.
* Forecast...The river will crest below flood stage with a value of 
  17.0 feet Sunday evening.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Miami           18   12.1   Sat 11 AM   17.0 Sunday evening
     
&&
  
LAT...LON 3933 9331 3943 9319 3938 9307 3928 9327

  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at May 7, 6:19 AM CDT, 4 hours 4 minutes earlier.

Area forecast discussion, May 7, 6:19 AM CDT, 4 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
619 AM CDT Thu May 7 2015

.DISCUSSION...
Issued at 335 AM CDT THU MAY 7 2015

The active weather pattern will persist through the end of the week
and into weekend with each day having some risk for strong to
potentially severe storms at various times.

For today, there is a plethora of potential items that may help to
renew convection within an already moist and unstable atmosphere.
The most evident, at least on the scale models can resolve at this
point, is a weak front moving south into the area this afternoon.
There may also be an outflow boundary or two filter into the area
from the robust convection ongoing to our north and northwest.
Additionally, there may be MCVs floating northward from the intense
convection ongoing in Oklahoma and earlier in Kansas. All these small
scale features make figuring where the best chances for renewed
convection will occur rather difficult. The most likely area though
should be the frontal boundary sliding into northwestern Missouri
this afternoon. Models show moderate to strong instability developing
in far northwestern MO and northeastern KS by the afternoon. Shear
looks to be marginal in this area so the potential for organized
convection seems low. But given the possibility of CAPE in the 2000
to 3000 J/kg range, strong storms would be likely should develop and
a few severe storms can't be ruled out.

For Friday, that frontal boundary looks to continue to be draped
from southwestern KS through northwestern MO. Moderate to strong
instability should build once again. Shear looks to be stronger than
in previous days as stronger flow aloft begins to move over the
region. With 0-6km shear of 30 to 35 kts occurring over 2000 to 2500
J/kg of CAPE, there will be a better chance for a few severe storms
during the afternoon hours. The most likely area to see this
potential looks to be over the southwestern quadrant of the forecast
area.

Saturday and Sunday continue to look like the best days for more
widespread severe convection.  A deep upper level trough will begin
to shift into the Rockies by late Saturday and then into the Plains
on Sunday. As a strong jet streak rotates around the base of the
upper trough, wind shear will increase dramatically over top a very
unstable atmosphere. This will set the stage for severe convection
developing to our west during the afternoon and evening hours. This
activity should congeal into one or more convective systems and track
rapidly to the east/northeast, moving into our western areas late in
the evening or overnight. Given how strong the flow is from the
south, very high precipitable water values will advect into the
region ahead of the convection. Models are in good agreement with the
magnitude of the values but vary some on timing still. But values in
the 1.5" to 1.8" appear likely which is well above the 90th
percentile and close to the maximum values seen for that day based on
sounding climatology. So if the convection isn't severe as it moves
into our area, it looks to be very efficient with heavy rain and
flooding possible. That convection looks to move away in time for the
atmosphere to again become moderately to strongly unstable by Sunday
afternoon but with the upper wave now into the Plains and its
associated surface low now over eastern Nebraska. The trailing
modified dry line/Pacific front is then poised just to our west in
eastern Kansas. Severe convection is likely to develop along or just
ahead of this front during the afternoon. Shear is very high,
approaching 50 kts. Hodographs however are not very impressive as the
winds are nearly unidirectional. So it looks like there will some
potential for supercells/ supercell structures initially before
storms quickly form into more of a linear system and rapidly track to
the east/northeast into and through the forecast area.

Fortunately, with the passage of this upper trough and its
associated surface fronts, the airmass becomes much more stable with
high pressure building into the region through the middle of the
week. This should result in much quieter weather. While temperatures
will be cooler than normal for Monday and perhaps Tuesday, a return
to more seasonal values will occur by the middle of the week.

&&

.AVIATION...(For the 12Z TAFS through 12Z Friday Morning)
Issued at 618 AM CDT THU MAY 7 2015

There will be a chance for isolated to scattered showers with
isolated thunderstorms throughout the day at all terminals. There is
no real focus driving these storms but with an unstable airmass in
place and subtle disturbances moving over, showers and storms may
form on top of or move into any of the sites at any time. Feel the
best way to handle this is with a VCTS group through the day until
something can be tracked with reasonable confidence and an amendment
can be issued. Otherwise, VFR conditions are likely through the
forecast with strong and gusty south winds through the day. Winds
should decrease some this evening and tonight.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...NONE.
&&

DISCUSSION...CDB
AVIATION...CDB
Hazardous weather outlook, May 7, 5:45 AM CDT, 4 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
545 AM CDT THU MAY 7 2015

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-081045-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
545 AM CDT THU MAY 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

THE POTENTIAL FOR SCATTERED THUNDERSTORMS WILL EXIST TODAY INTO
TONIGHT. A FEW STORMS IN EASTERN KANSAS AND WESTERN MISSOURI MAY BE
STRONG TO BRIEFLY SEVERE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ADDITIONAL STORMS ARE POSSIBLE FRIDAY INTO THE WEEKEND. SUNDAY LOOKS
TO HAVE THE HIGHEST POTENTIAL FOR SEVERE WEATHER...THOUGH EACH DAY
WILL HAVE AT LEAST SOME POTENTIAL FOR SOME STRONG TO SEVERE THUNDERSTORM
ACTIVITY.

WITH SEVERAL ROUNDS OF THUNDERSTORMS POSSIBLE THROUGH THIS
WEEKEND...PARTS OF NORTHWEST MISSOURI AND NORTHEAST KANSAS MAY SEE
SEVERAL INCHES OF RAINFALL.

MORE DETAILED INFORMATION CAN BE ACCESSED AT...
HTTP://WWW.WEATHER.GOV/EAX/HWO

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 10:23 AM CDTRiver Flood WarningEAXAndrew, Buchanan4 days
May 7, 10:23 AM CDTRiver Flood WarningEAXJackson, Lafayette, Ray5 days
May 7, 10:23 AM CDTRiver Flood WarningEAXCarroll, Chariton, Saline5 days
May 7, 12:46 PM CDTSpecial Weather StatementEAXMacon44 min
May 7, 5:40 PM CDTSpecial Weather StatementEAXAtchison20 min

Nearby

River Flood Warnings in Missouri, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.